Journal article

A formula for the error of finite sinc interpolation with an even number of nodes

    2010
Published in:
  • Numerical Algorithms. - 2010, vol. 56, no. 1, p. 143-157
English Sinc interpolation is a very efficient infinitely differentiable approximation scheme from equidistant data on the infinite line. We give a formula for the error committed when the function neither decreases rapidly nor is periodic, so that the sinc series must be truncated for practical purposes. To do so, we first complete a previous result for an odd number of points, before deriving a formula for the more involved case of an even number of points.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/301513
Statistics

Document views: 4 File downloads:
  • ber_fef.pdf: 1